# SDR SWAA2017032112556

- Difficulty date: February 1, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER CEILING  EMERGENCY EXIT LIGHT DAMAGED.   R & R THE LIGHT IAW AMM.
